RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 19, Issue 1  


The International Algebraic Conference dedicated to the 100th anniversary of L. A. Kaluzhnin
Yu. Drozd, V. Kirichenko, A. Petravchuk, V. Sushchansky, V. Ustimenko
C

RESEARCH ARTICLE
On subgroups of finite exponent in groups
Orest D. Artemovych
1
Uncountably many $2$-generated just-infinite branch pro-2 groups
Mustafa Gökhan Benli, Rostislav Grigorchuk
8
Kaluzhnin's representations of Sylow $p$-subgroups of automorphism groups of $p$-adic rooted trees
Agnieszka Bier, Vitaliy Sushchansky
19
On a deformation diameter of Dynkin diagrams
Vitaliy M. Bondarenko, Vitaliy V. Bondarenko, Viktoria A. Lisykevych, Yulia M. Pereguda
39
On stable finiteness of group rings
K. Dykema, K. Juschenko
44
Symmetries of automata
Attila Egri-Nagy, Chrystopher L. Nehaniv
48
On representations of permutations groups as isometry groups of $n$-semimetric spaces
Oleg Gerdiy, Bogdana Oliynyk
58
On the $m$-ary partition numbers
Yasuyuki Kachi, Pavlos Tzermias
67
On Kaluzhnin-Krasner's embedding of groups
A. Yu. Olshanskii
77
Type of a point in Universal Geometry and in Model Theory
B. Plotkin, E. Plotkin, G. Zhitomirskii
87
On two windows multivariate cryptosystem depending on random parameters
Urszula Romańczuk-Polubiec, Vasyl Ustimenko
101
On the flag geometry of simple group of Lie type and multivariate cryptography
Vasyl Ustimenko
130
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019